The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Perio dic Solutions for p-Laplacian Neutral Functional Differential Equation with a Deviating Argument
Pages: 585-591
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  periodic solutiondeviating argumentcoincidence degree;
Abstract: In this paper, by using the continuation theorem of coincidence degree theory and some analysis methods, we study a kind of periodic solutions to p-Laplacian neutral functional differential equation with a deviating argument (?p(x(t)-cx(t-σ))0)0+f(t, x0(t))+g(t, x(t-τ(t)))=e(t), some new results on the existence of periodic solutions is obtained.
Related Articles
No related articles found